Why am I gaining weight?
4 Replies
Sunny12 - July 5

I recently had an IUI 5 days ago. I took two rounds of clomid, bravelle injections and trigger shot. Now I am on prometrium 200mg twice a day. I have taken all of this in the same cycle. Can these medications cause you to suddenly gain weight? I haven't changed my diet either. I'm also hoping to get a positive this month. After trying for a year.

 

ElleKay - January 20

You are not alone. I too have gained weight from 5 rounds of Clomid. We are taking medications that mess with our hormones so it's very possible to gain weight... Hope we get prego soon so we can have babies and loose all of this weight! Hope you have a supportive partner that understands it's part of the process. I have had to diet just to maintain this current weight. Now they are putting me on Femara so will see what that does.

 

leah - June 10

now i know why i gained weight!!! i have been on the same medications and gained so much weight and i never taught that this could be causing until i read this post. i wonder if there'e medication i can take without causing weight issues... so sad!

 

allStar - June 21

i have gained in clomid too. i noticed that it makes me bloated most especially after ovulation. i've heard that there are so many women experienced this and it's totally normal. if it helps you get pregnant then who cares right?

 

babygurl - July 26

i don't know if these medications causes you to gain weight. what i am concern is that, you're taking it all at the same cycle which i think is not right. just saying.

 

Message:


New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?